MathSciNet Relay Station
MathSciNet bibliographic data
MR1921912 (2003k:33031) 33F05 (65H05)
Segura, Javier The zeros of special functions from a fixed point method. SIAM J. Numer. Anal. 40 (2002), no. 1, 114–133 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement